# SDR 06FDEA1743

- Difficulty date: May 8, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00605  STRINGER CLIP AT BS 580 LT STR. 23 CRACKED. REPLACED STRINGER CLIP PER SRM 51-30-2.
